| Model Number |
19AGFN-756 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 19mm regent mechanical aortic valve was chosen for implantation.Heparin was administered.After placement of the valve, the holder was removed from the valve and a silicone tester was used to test the leaflets.One leaflet could not move flexibly.The regent valve was explanted and a replacement 18mm non-abbott valve was implanted successfully.After explant the leaflets were tested and they were functioning normally.Patient's international normalized ratio was 1.8-2.0 post procedure.There was reportedly a delay that did not result in patient consequences.The patient remained stable throughout the procedure and there were no reported patient consequences.
Additional Manufacturer Narrative
It was reported that the valve was not opening and closing normally post implant.The device was returned to abbott for investigation.No anomalies were found with the valve leaflets with both leaflets able to fully open and close without resistance.Hydrodynamic examination indicated the valve met functional specification.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.A smaller valve was successfully implanted, so it is possible the valve was miss-sized, which could have contributed to the reported event.The exact cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.